Lipitor Extreme Nausea, Rhabdomylosis, Gastric Ulcers, Final Diagnosis, Liptor
I am totally amazed about all the articles concerning Lipitor. My mother has been taking lipitor for a number of years as well. it has been over 10yrs. the dosage has been adjusted several times by different Dr's. over this last 2 years she has been c/o ... more »
I am totally amazed about all the articles concerning Lipitor. My mother has been taking lipitor for a number of years as well. it has been over 10yrs. the dosage has been adjusted several times by different
Dr's. over this last 2 years she has been c/o legs feeling weak and they kept buckling on her and she fell several times. she also has severe osteoarthritis in her knees. she has recently had nausea so bad that she could not eat or drink without extreme nausea. she never vomited. she was hospitalized 2 times and given different meds for the nausea without much effect. she has had swelling in her legs, back pain and neck pain and generalized weakness that seemed to be worse some days than others. she progressively got worse. she started losing her fine motor skills. she could not hold a pen, a cup or her silverware. sge couldn't hold herself up and her speech had become slurred and slower. of course you would think stroke. however she was in the hospital just last week july 25th. she was there for a week. every kind of lab test and every kind of scan and mri's were done. everything showed normal except for endoscopy which showed several small gastric ulcers. she had anemia and had blood transfusions. I had brought her to the doctor's several times to be checked for rhabdomylosis and asked about the liptor. it had been increased last year from 20mg to 40mg.all tests done at those times were neg as well. i am an lpn and know side effects of some meds. i informed the dr's of my conclusion since everything else was normal that i thought this was all from her lipitor after reading many, many stories on statins of all kinds and their side effects. the neurologist took her off the lipitor and recommended her staying off of any for at least 12 months. the final diagnosis was statin induced myopathy. she is now in rehab and not adjusting too well. she is depressed and cannot use her hands well or walk.. i wish i had investigated this drug more extensively when she first started c/o increased muscle pains,etc. !!!!!!!!!!!!!!! PLEASE. PLEASE, PLEASE, DO NOT TAKE THIS DRUG WITHOUT INVESTIGATING IN LENGTH. MAYBE YOU CAN BE SPARED THIS SEVERE SIDE EFFECTS IF YOU KNOW WHAT TO LOOK FOR EARLY ON.